# SDR CA061031001

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,613 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Part number: 82920010147
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT CREW REPORTED LOSS OF HYDRAULIC FLUID (DOWN 1/2 QUART). FLIGHT RETURNED TO DEPARTING AIRPORT. ALL SYSTEMS WERE OPERATING NORMALLY UNTILL LANDING ROLLOUT, AT WHICH TIME CREW REPORTED NIL BRAKES. AIRCRAFT STOPPED WITH EMERGENCY BRAKE AND WAS TOWED TO RAMP AREA WITHOUT FURTHER INCIDENT. ERS WAS REQUESTED FOR ARRIVAL BUT AN EMERGENCY WAS NOT DECLARED. NO ADVERSE PASSENGER REACTION WAS NOTED. MAINTENANCE TROUBLESHOOTING FOUND THE NR 1 SYSTEM PRESSURE LINE (IPC REF. 32-42-00 FIG. 5 ITEM - 160) TO THE LT BRAKE CONTROL VALVE TO HAVE A PIN HOLE AT THE LOWER FORWARD ELBOW. REPLACED WITH A TEMPORARY FLEX LINE. SYSTEM LEAK AND FUNCTION CHECKED SERVICEABLE. AIRCRAFT AFTT-41155:50 HOURS, CYCLES-41543.
